# SDR FDKA200608212

- Difficulty date: August 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,190 hours, 10,563 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6091 PHF.  THE CREW REPORTED A RUDDER HARD OVER PROTECTION FAIL AT POWER UP.  MAINTENANCE RESET SYSTEM.
